| Model Number |
ADVIA CHEMISTRY XPT - LIPASE (LIP) |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics, inc.Has received customer complaints regarding failed calibrations and increased imprecision of quality control and patient samples when using advia chemistry lipase reagent lot 485700.Preliminary investigation has indicated that not all cartons within this reagent lot are impacted.An urgent medical device recall (umdr) chc 20-03.A.Us was sent to us customers and an urgent field safety notice (ufsn) chc 20-03.A.Ous was sent to ous customers in december 2019.The umdr and ufsn advise customers of the investigation with the advia chemistry lipase reagent lot 485700 and provide instructions to help determine if the lipase reagent cartons in their inventory are impacted.If the cartons in the customers inventory are not impacted, the customers are instructed to proceed to using the cartons according to the instructions for use.If the cartons in the customers inventory are impacted, the customers are instructed to discard the impacted cartons and can request replacement.The next reagent lot is expected to be available by february 2020.If replacement kits are not available, customers are instructed to test patient samples using an alternate methodology.
Event or Problem Description
The customer observed imprecise quality control (qc) results while using lipase (lip) lot #485700 with advia chemistry xpt system.The customer did not provide any patient results.No information about discrepant patient results was provided by the customer.There are no known reports of patient intervention or adverse health consequences due to the imprecise lip qc results.